# SDR 2023FA0000772

- Difficulty date: November 20, 2023
- Submitted: November 23, 2023
- Operation: General aviation
- Aircraft: N200CR
- Make and model: Amd FALCON2000EX
- Aircraft serial: 133
- Aircraft time: 7,663 hours, 2,910 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Valve
- Part number: B97N38602
- Part serial: C77321
- Condition: Failed
- Location: Zone 100
- Part time: 7,663 hours, 2,910 cycles
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SINGLE POINT PRESSURE REFUELING, ONE OF THE THREE SYSTEM VENT VALVES FAILED TO OPEN. THIS FAILURE RENDERED THE SINGLE POINT PRESSURE REFUELING INOPERATIVE.
